MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS NX19 OXYGENATOR W/4-LITER RESERVOIR; LEFT-SIDE OUTLET PORT; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CARDIOVASCULAR SYSTEMS NX19 OXYGENATOR W/4-LITER RESERVOIR; LEFT-SIDE OUTLET PORT; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 3CX*NX19RW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.D4: primary unique device identification (udi) number is only the di number.The pi number is not available as the lot number is unknown.
 
Event or Problem Description
Terumo cardiovascular has been informed through proactive customer surveys for post market surveillance activities, that the user facility experienced a malfunction of the device that resulted in >100ml of blood loss.As this information was received through a customer survey, it is unknown when the event occurred, if there was a delay in the procedure, if the product was changed out, if the surgery was completed successfully, or if there was any patient effect as a result of the event.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 1, 2024.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H6 (identification of evaluation codes 4119, 4114, 3221, 4315).This complaint was created with information received from a post market surveillance survey.Without a sample or product lot information being provided; a thorough investigation could not be performed, and a root cause could not be determined.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
NX19 OXYGENATOR W/4-LITER RESERVOIR; LEFT-SIDE OUTLET PORT
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key20591779
Report Number1124841-2024-00116
Device Sequence Number8804819
Product Code DTZ
UDI-Device Identifier00699753450875
UDI-Public(01)00699753450875
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3CX*NX19RW
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown